# SDR HALA0600700

- Difficulty date: July 20, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE SKIN HAS A CHAFING DAMAGE AT RT HORIZONTAL STABILIZER SLIDE SEAL CUTOUT LWD LOWER CORNER.  REMOVED DAMAGED AREA, FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-1.  REMOVED DAMAGED SKIN AND INSTALLED NEW SKIN IAW SRM 51-40-02.  LOCATED AT RT HORIZONTAL STAB SLIDE SEAL, CHAF AREA WEAR WAS .036 DEEP BY .50 BY 3.0".
